Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: using Remeron in very low doses as a sleep aid MoBe

Posted by Ritch on March 25, 2003, at 10:52:55

In reply to using Remeron in very low doses as a sleep aid, posted by MoBe on March 24, 2003, at 23:10:25

> I am presently using wellbutrin as my chief antidepressent. It does however have the side effect of hurting my sleep. My doctor has been augmenting it with remeron. Unfortunately, in 15 mg doses - it makes me gain weight. Has anyone had the experience of using very low doses of remeron ie 7.5 mg and perhaps had good sleeps with no weight gain. I have tried increasing it to increase the norepinephrine effect but then it just gives me a tired but wired feeling at night. Yuchh!!! Thanks for any help.
>
> MoBe


When I was trying Remeron I found that as little as 3-4 mg (7.5mg half-tab cracked in half) would knock me out like a sledgehammer. If you don't have trouble with daytime sleepiness the next day and you don't gain any weight it might be a really cheap way to get the sleep you need.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:212363
URL: http://www.dr-bob.org/babble/20030325/msgs/212532.html